# SDR AALA20100227ORD01

- Difficulty date: February 27, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 76,741 hours, 11,888 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ORD - DURING APPROACH HAD A TRAILING EDGE FLAP ASSYMETRY.  RAN THE QRH AND LANDED WITH FLAPS 20.  ALSO HAD TRAILING EDGE FLAPS SHUTDOWN STATUS MESSAGE.  FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
